Is it safe to take diet pills while I'm anemic?
Jun 9, 2006
My doctor told me I was serverly anemic and perscribed me some iron tables and stool softners. She also told me that my weight is beginning to become serious. She did tell me it's okay to diet but can I take diet pills to help me out?
Response from Dr. Young
Thanks for your post.
I'd take this one step at a time-- servere anemia can be very serious (indeed, life threatening in some cases). I would make sure that the cause of your anemia is well understood or diagnosed and treated appropriately.
I'm generally not a big fan of diet pills, but rather interested in seeing life style modifications (such as modest changes in caloric intake and exercise) before adding more medications to the mix. I'm with your doctor in the dieting, but would hold off on the pills. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- ARE SWOLLEN LYMPH NODES IN THE GROIN VISIBLE?
- Does Hiv Cause Vaginal Burning Sensation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.